How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 5542
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

I came home to find my German Shorthaired Pointer (10 years)

Customer Question

I came home to find my German Shorthaired Pointer (10 years) got into my medicine: 3 tabs lisinopril, 3 tabs amlodipine, two tabs naproxen, plus 3 calcium, 3 multivitamin. She is staggering...but moving around
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Peter replied 1 year ago.

Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am not set up to make a live call. But, I am happy to answer your question on this thread. First I need to ask you a few questions so that I can be well informed and give you the best advice.

1- How much does she weigh?

2- How many milligrams were the medications?

3- Can you take a look at her gums and see if they are pink or pale?

Expert:  Dr. Peter replied 1 year ago.

Friend, I am going offline I am going to opt out so that if you come back another expert can help you. I am sorry I can not wait any longer.

Dr. Peter

Expert:  Rebecca replied 1 year ago.

Hello,

How is she doing now?

Can you tell me the strength, how many milligrams of naproxen, lisonopril and amlodipine she got, and how much she weighs? The naproxen alone is worrying; it can cause stomach ulcers and kidney damage in dogs. How long ago did she get the medicines? My name is Rebecca. I am a veterinarian. It appears your first expert has left the conversation.